# SDR DALA2023121110143

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 19,270 hours, 8,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3023 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: RESECURED EMER LIGHT. OK FOR SERVICE. (0101054)
